Access Statistics for Juan Pablo Rincón-Zapatero

Author contact details at EconPapers.

Working Paper File Downloads Abstract Views
Last month 3 months 12 months Total Last month 3 months 12 months Total
Differentiability of the Value Function without Interiority Assumptions 0 0 0 58 0 1 3 261
Differentiability of the value function in continuous-time economic models 0 0 0 43 0 0 0 159
Differentiability of the value function without interiority assumptions 0 0 0 176 0 1 1 447
Existence and uniqueness of solutions to the Bellman equation in stochastic dynamic programming 1 19 19 19 1 7 8 8
Housing Prices and Credit Constraints in Competitive Search 0 0 2 65 0 1 10 108
Housing prices and credit constraints in competitive search 0 11 12 12 0 11 13 13
Housing prices and credit constraints in competitive search 0 1 13 73 1 3 35 117
Markov Perfect Nash Equilibrium in stochastic differential games as solution of a generalized Euler Equations System 0 0 0 43 0 0 0 149
Moving the Goalposts: Differentiability of the Value Function without Interiority Assumptions 0 0 0 5 0 0 0 65
New approach to stochastic optimal control and applications to economics 0 0 2 25 0 1 12 90
On one-dimensional stochastic control problems: applications to investment models 0 0 0 22 0 0 0 72
On the impossibility of representing infinite utility streams 0 0 0 36 0 0 0 145
Optimal asset allocation for aggregated defined benefit pension funds with stochastic interest rates 0 0 1 158 0 2 6 598
Recursive Utility and Thompson Aggregators, I: Constructive Existence Theory for the Koopmans Equation 0 0 1 15 0 0 2 29
Recursive Utility and Thompson Aggregators, II: Uniqueness of the Recursive Utility Representation 0 0 0 13 0 0 3 35
Recursive Utility and Turnpike Theory for GMM Thompson Aggregators 0 0 0 11 0 0 4 28
Total Working Papers 1 31 50 774 2 27 97 2,324


Journal Article File Downloads Abstract Views
Last month 3 months 12 months Total Last month 3 months 12 months Total
Characterization of Markovian equilibria in a class of differential games 0 1 1 28 0 3 5 91
Corrigendum to "Existence and Uniqueness of Solutions to the Bellman Equation in the Unbounded Case" Econometrica, Vol. 71, No. 5 (September, 2003), 1519-1555 0 0 2 57 0 1 3 171
Differentiability of the value function and Euler equation in non-concave discrete-time stochastic dynamic programming 0 0 1 3 0 0 7 31
Differentiability of the value function without interiority assumptions 1 1 2 60 1 1 2 195
Direct Method Comparing Efficient and Nonefficient Payoffs in Differential Games 0 0 0 0 0 0 0 3
Efficient Markov perfect Nash equilibria: theory and application to dynamic fishery games 0 0 0 50 0 0 0 154
Envelope theorem in dynamic economic models with recursive utility 0 0 0 12 0 0 2 48
Equilibrium strategies in a defined benefit pension plan game 0 0 0 2 0 2 6 20
Euler–Lagrange equations of stochastic differential games: application to a game of a productive asset 0 0 1 21 1 2 7 94
Existence and Uniqueness of Solutions to the Bellman Equation in the Unbounded Case 0 0 0 161 0 0 2 608
Identification of Efficient Subgame-Perfect Nash Equilibria in a Class of Differential Games1 0 0 0 1 0 0 0 3
Mean-variance portfolio and contribution selection in stochastic pension funding 0 0 0 21 0 0 0 76
Minimization of risks in pension funding by means of contributions and portfolio selection 0 1 1 68 0 1 2 167
New Approach to Stochastic Optimal Control 0 0 0 0 0 0 0 6
New Method to Characterize Subgame Perfect Nash Equilibria in Differential Games 0 0 0 0 0 0 2 5
On a PDE Arising in One-Dimensional Stochastic Control Problems 0 0 0 0 0 0 0 4
On the impossibility of representing infinite utility streams 0 0 0 13 0 0 1 68
Optimal asset allocation for aggregated defined benefit pension funds with stochastic interest rates 0 0 2 29 0 0 2 89
Optimal investment decisions with a liability: The case of defined benefit pension plans 0 0 0 56 0 0 2 134
Optimal risk management in defined benefit stochastic pension funds 0 0 1 169 0 0 1 337
Portfolio optimization in a defined benefit pension plan where the risky assets are processes with constant elasticity of variance 0 0 1 2 1 2 6 40
Recursive utility with unbounded aggregators 0 0 0 35 0 0 0 87
Stochastic Differential Games for Which the Open-Loop Equilibrium is Subgame Perfect 0 1 1 3 0 1 2 16
Stochastic pension funding when the benefit and the risky asset follow jump diffusion processes 0 0 1 13 0 0 2 47
Thompson aggregators, Scott continuous Koopmans operators, and Least Fixed Point theory 0 1 2 2 0 1 5 7
Total Journal Articles 1 5 16 806 3 14 59 2,501


Statistics updated 2022-11-05